Numerical Diffraction Coefficients of the Irregular Top on a Semi-Infinite Conductive Circular-Cylinder a GMT/PO Approach

TitleNumerical Diffraction Coefficients of the Irregular Top on a Semi-Infinite Conductive Circular-Cylinder a GMT/PO Approach
Publication TypeConference Paper
Year of Publication2000
AuthorsBao, XL, Zhang, WX, Bo, YM
Conference NameInternational Symposium on Antennas, Propagation and EM Theory
Pagination500-503
Conference Start Date15/08/2000
PublisherInstitute of Electronic & Electrical Engineers
Conference LocationBeijing, China
Abstract

In the problem of the electromagnetic scattering, the conductive surface of electrically large objects with complex geometry can be divided into a number of sub-surfaces with simple shape far each. The total scattering field may be considered as summation of the physical optics (PO) from all sub-surfaces, but the additional diffracted contribution from the discontinuous junction between those sub-surfaces must be taken into account. Besides the asymptotic expression of diffraction coefficients had been derived for the regular edge of canonical scatterer, only the numerical diffraction coefficients (NDC) can be employed. A hybrid method of the generalized multi-pole technique and physical optics (GMT/PO) was developed previously for extracting the NDC of an irregular conductive wedge. In this paper, the GMT/PO hybrid method accompanied with an iteration technique is extended to extract 3-D NDC from an an irregular edge between the terminal cross-section and the circularly cylindrical surface of a semi-infinite conductive scatterer. The computed RCS (backward NDC) of a finite circular-cylinder with regular edge are in good agreement with the measured data.

URLhttp://ieeexplore.ieee.org/iel5/7185/19345/00894832.pdf?tp=&isnumber=<b><font color=990000>19345</font></b>&arnumber=894832&punumber=7185
DOI10.1109/ISAPE.2000.894832
Full Text